Polynomial effective equidistribution

Elon Lindenstrauss, Amir Mohammadi*, Zhiren Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove effective equidistribution theorems, with polynomial error rate, for orbits of the unipotent subgroups of SL2(l) in arithmetic quotients of SL2(C) and SL2(l)×SL2(l). The proof is based on the use of a Margulis function, tools from incidence geometry, and the spectral gap of the ambient space.

Original languageAmerican English
Pages (from-to)507-520
Number of pages14
JournalComptes Rendus Mathematique
Volume361
Issue numberG2
DOIs
StatePublished - 2023

Bibliographical note

Publisher Copyright:
© 2023 Academie des sciences. All rights reserved.

Fingerprint

Dive into the research topics of 'Polynomial effective equidistribution'. Together they form a unique fingerprint.

Cite this